# SDR IPXA2019062843868

- Difficulty date: June 4, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796557500851
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C LT WING, AFT FLAP FAIRING 533BB CORRODED AT STATIC WICK BASE AREA. REPLACED STATIC WICK BASE & EARTHPLATE IAW EO NO. A300-5750-28259A.
